Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On medication for high BP. TMT, ECHO and ECG test showed normal. What to do?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
my age is 49, having high BP from my childhood days, from last 10 years i am on medication recently i am on concor5 once a day, Ramistar 10 twice in a day, amlodipine 10 one tab in a day, still BP RUNNING IS 160/80. My systolic always running high>140 km, though diastolic maintaing <90mg. Iam very much conscious of my food, Brisk walking 30 minutes daily, taking atorva 10 and aspirin 75 once daily, weight maintained less than 75 kg with a height of 5ft 8inch.
i have done test like TMT, ECHO, ECG etc ,all normal.
pl suggest waht to do
Posted Tue, 11 Dec 2012 in Hypertension and Heart Disease
Answered by Dr. Sudhir Kumar 4 hours later

Thank you for posting your query on Healthcare magic.

I am very impressed with the good care you are taking of your health and I congratulate you for that.

Regarding hypertension (high BP), I wish to reassure you that if it is adequately treated, it does not pose any health hazards.

For you the target BP is systolic 150 mmHg (100+age), and diastolic <90 mmHg. So, you are almost there, you just need to bring the systolic BP a little bit down. This can be achieved by increasing one of the BP medications. Please discuss this with your doctor during your next visit.

Please continue the rest of treatment as at present, including your diet and exercise.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor